# SDR CALA2017030500540

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 66,807 hours, 7,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT BEFORE DEPARTURE FOUND EMERGENCY EXIT LIGHT AT SEAT 19C INOP.  REPLACED SEAT EEL LIGHT, OPS CHECK GOOD.
